| Model Number |
CI-1400-01 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly elected device explant due to a technology upgrade.The recipient was reimplanted with another advanced bionics cochlear device.The explanted device will not return to advanced bionics for analysis.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.A review of the device history record was completed, and no anomalies were noted.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.